# SDR DALA2021050302519

- Difficulty date: May 2, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 82,859 hours, 37,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 - FOUND LAST 2 SEAT MOUNTED ESCAPE PATH EM. LIGHTS INOP AND THE RED EMERG LIGHT ON AFT LH DIVIDER WALL INOP. CORRECTIVE ACTION: REPAIRED IAW A320 AWL 33-51-08 AND ESPM 20-43. EMERGENCY LIGHTS TEST OK. (7283625)
